# SDR RAIA201508290001

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 34,946 hours, 19,830 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

PAC 2 VALVE CLOSED EICAS MESSAGE FOLLOWED BY SMOKE IN CABIN & COCKPIT.  MAINTENANCE INSPECTED AND FOUND NR 1 ACM TO BE SEIZED, REPLACED NR 1 ACM, OPS CHECK GOOD.
